# SDR ASAA0140118

- Difficulty date: October 21, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022608
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YVR - BEFORE FLIGHT FOUND EMERGENCY TRACK LIGHTS AT ROW 16 DAMAGED WIRE.  REPAIR WIRE, OPS CHECK GOOD.  (M)
